Alert archive / Georgia / Wind Advisories in 2006
Wind Advisory 4, NWS Charleston, SC
NWS Charleston, SC issued this wind advisory at Jun 13, 2006, 6:14 AM EDT for 8 counties in Georgia; 4 counties in South Carolina. It took effect at Jun 13, 2006, 12:00 PM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2006, 6:14 AM EDT (10:14 UTC)
- In effect from
- Jun 13, 2006, 12:00 PM EDT
- Expired
- Jun 14, 2006, 5:16 AM EDT
- In force
- 17 hr
- Issued by
- NWS Charleston, SC
Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Dorchester County, SC, Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 39 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 10.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1004 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KCHS 131014 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 614 AM EDT TUE JUN 13 2006 ...WIND ADVISORY HAS BEEN ISSUED FOR ALL INLAND AREAS BEGINNING AT MIDDAY... .TROPICAL STORM ALBERTO WAS NEAR LANDFALL. WINDS WILL INCREASE ACROSS THE REGION LATER TODAY AND TONIGHT. SUSTAINED SPEEDS ARE EXPECTED TO REACH THE 25 TO 35 MPH RANGE. GAZ087-088-099>101-114-115-137-SCZ040-042-044-045-132000- /O.NEW.KCHS.WI.Y.0004.060613T1600Z-060614T2000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-LONG- ALLENDALE-HAMPTON-DORCHESTER-BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...LUDOWICI... ALLENDALE...HAMPTON...ST. GEORGE...SUMMERVILLE...MONCKS CORNER 614 AM EDT TUE JUN 13 2006 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 4 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM EDT WEDNESDAY. TROPICAL STORM ALBERTO IS FORECAST TO MOVE INTO SOUTH GEORGIA LATER THIS AFTERNOON AND SOUTH CAROLINA TONIGHT. WINDY CONDITIONS WILL SPREAD INTO SOUTHEAST GEORGIA DURING THE AFTERNOON AND ACROSS EASTERN SOUTH CAROLINA TONIGHT IN ASSOCIATION WITH ALBERTO. SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH IN SOUTHEAST GEORGIA LATER TODAY WITH SIMILAR SPEEDS DEVELOPING ACROSS INLAND AREAS IN SOUTHERN SOUTH CAROLINA TONIGHT. SUCH WINDS CAN CAUSE SMALL TREE BRANCHES TO FALL. HEAVY RAINS WILL ACCOMPANY THE INCREASING WINDS TODAY AND TONIGHT. IF SOILS BECOME SATURATED...THE GUSTY WINDS COULD LEAD TO A FEW TREES WITH WEAK OR DEAD ROOT SYSTEMS FALLING. UNSECURED ITEMS LIKE PATIO FURNITURE AND TRASH CANS MAY BE BLOWN OVER OR DISPLACED. PERSONS IN INLAND SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA SHOULD TAKE IMMEDIATE ACTION TO SECURE ALL LIGHT OUTDOOR ITEMS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 24
4 follow-up statements
000 WWUS72 KCHS 131539 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1139 AM EDT TUE JUN 13 2006 GAZ087-088-099>101-114-115-137-SCZ040-042-044-045-140000- /O.CON.KCHS.WI.Y.0004.060613T1600Z-060614T2000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-LONG- ALLENDALE-HAMPTON-DORCHESTER-BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...LUDOWICI... ALLENDALE...HAMPTON...ST. GEORGE...SUMMERVILLE...MONCKS CORNER 1139 AM EDT TUE JUN 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... TROPICAL STORM ALBERTO IS FORECAST TO MOVE INTO SOUTH GEORGIA LATER THIS AFTERNOON AND INTO SOUTH CAROLINA TONIGHT. WINDY CONDITIONS WILL SPREAD ACROSS SOUTHEAST GEORGIA THIS AFTERNOON AND ACROSS EASTERN SOUTH CAROLINA TONIGHT IN ASSOCIATION WITH ALBERTO. SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH IN SOUTHEAST GEORGIA LATER TODAY WITH SIMILAR SPEEDS DEVELOPING ACROSS INLAND AREAS OF SOUTHERN SOUTH CAROLINA TONIGHT. SUCH WINDS CAN CAUSE SMALL TREE BRANCHES TO FALL. HEAVY RAINS WILL ACCOMPANY THE INCREASING WINDS TODAY AND TONIGHT. IF SOILS BECOME SATURATED...THE GUSTY WINDS COULD CAUSE A FEW TREES WITH WEAK OR DEAD ROOT SYSTEMS TO FALL. UNSECURED ITEMS LIKE PATIO FURNITURE AND TRASH CANS MAY BE BLOWN OVER OR DISPLACED. PERSONS IN INLAND SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA SHOULD TAKE IMMEDIATE ACTION TO SECURE ALL LIGHT OUTDOOR ITEMS. BE PREPARED FOR ISOLATED POWER OUTAGES TONIGHT AND WEDNESDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JRL
000 WWUS72 KCHS 132220 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 620 PM EDT TUE JUN 13 2006 GAZ087-088-099>101-114-115-137-SCZ040-042-044-045-140430- /O.CON.KCHS.WI.Y.0004.000000T0000Z-060614T2000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-LONG- ALLENDALE-HAMPTON-DORCHESTER-BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...LUDOWICI... ALLENDALE...HAMPTON...ST. GEORGE...SUMMERVILLE...MONCKS CORNER 620 PM EDT TUE JUN 13 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH OVER INTERIOR SOUTHEAST GEORGIA AND INLAND PORTIONS OF SOUTHEAST SOUTH CAROLINA TONIGHT. IN ADDITION...PARTS OF INLAND JASPER AND COLLETON COUNTIES MAY HIGHER WIND GUSTS. SUCH WINDS CAN CAUSE SMALL TREE BRANCHES TO FALL. IN ADDITION...OCCASIONAL HEAVY RAINS WILL ACCOMPANY THE INCREASING WINDS. IF THE GROUND BECOMES SATURATED...THE GUSTY WINDS COULD CAUSE A FEW TREES WITH WEAK OR DEAD ROOT SYSTEMS TO FALL. UNSECURED ITEMS LIKE PATIO FURNITURE AND TRASH CANS MAY BE BLOWN OVER OR DISPLACED. PERSONS ACROSS INLAND SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA SHOULD TAKE IMMEDIATE ACTION TO SECURE ALL LIGHT OUTDOOR ITEMS. BE PREPARED FOR ISOLATED POWER OUTAGES TONIGHT AND WEDNESDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY IN WIND EXPOSED LOCATIONS. $$ 33
000 WWUS72 KCHS 140413 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1213 AM EDT WED JUN 14 2006 GAZ087-088-099>101-114-115-137-SCZ040-042-044-045-141100- /O.CON.KCHS.WI.Y.0004.000000T0000Z-060614T2000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-LONG- ALLENDALE-HAMPTON-DORCHESTER-BERKELEY- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...LUDOWICI... ALLENDALE...HAMPTON...ST. GEORGE...SUMMERVILLE...MONCKS CORNER 1213 AM EDT WED JUN 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... TROPICAL STORM ALBERTO WILL CONTINUE TO MOVE NORTHEAST ACROSS INLAND PORTIONS OF SOUTHEAST GEORGIA AND INTO INTERIOR SOUTHEAST SOUTH CAROLINA OVERNIGHT. SOUTHEAST TO SOUTH WINDS WILL CONTINUE TO INCREASE IN ASSOCIATION WITH THIS SYSTEM OVERNIGHT...WITH SPEEDS REACHING AS HIGH AS 25 TO 35 MPH. IN ADDITION...BRIEF HIGHER GUSTS ARE POSSIBLE AT TIMES. WINDS SUCH AS THIS CAN CAUSE SMALL TREE BRANCHES TO FALL. IN ADDITION...OCCASIONAL RAINS WILL ACCOMPANY THE GUSTY WINDS. THERE HAS BEEN AS MUCH AS 2 TO 3 INCHES OF RAIN SINCE THE STORM BEGAN...AND EVEN LOCALLY HIGHER AMOUNTS. AS A RESULT...THE GROUND HAS BECOME SATURATED...AND THE COMBINATION OF THE WET GROUND AND THE GUSTY WINDS COULD CAUSE A FEW TREES WITH WEAK OR DEAD ROOT SYSTEMS TO FALL. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY IN WIND EXPOSED LOCATIONS. BE PREPARED FOR ISOLATED POWER OUTAGES TONIGHT AND WEDNESDAY. ALL PERSONS ACROSS INLAND SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA SHOULD CONTINUE TO MONITOR NOAA WEATHER RADIO OR THEIR LOCAL NEWS SOURCE FOR THE LATEST INFORMATION ON THE STRONG WINDS. $$ 33
000 WWUS72 KCHS 140916 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 516 AM EDT WED JUN 14 2006 SCZ045-141600- /O.CAN.KCHS.WI.Y.0004.000000T0000Z-060614T2000Z/ /O.NEW.KCHS.LW.Y.0025.060614T0916Z-060614T2000Z/ BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 516 AM EDT WED JUN 14 2006 ...WIND ADVISORY IS CANCELLED... ...LAKE WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON FOR LAKE MOUTLRIE... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. THE WIND ADVISORY HAS BEEN CANCELLED FOR THE REMAINDER OF BERKELEY COUNTY. HAZARDOUS WINDS WILL CONTINUE ON LAKE MOUTLRIE THROUGH EARLY AFTERNOON. SOUTHWEST WINDS AROUND 20 KNOTS WILL BECOME WEST 10 TO 15 KNOTS BY MID AFTERNOON. THE OPEN LAKE WATERS WILL REMAIN CHOPPY TO ROUGH AND MARINERS SHOULD USE CAUTION IF VENTURING INTO LAKE MOULTRIE TODAY. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE IN CHARLESTON. $$ GAZ087-088-099>101-114-115-137-SCZ040-042-044-141030- /O.CAN.KCHS.WI.Y.0004.000000T0000Z-060614T2000Z/ JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-LONG- ALLENDALE-HAMPTON-DORCHESTER- INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER... STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...LUDOWICI... ALLENDALE...HAMPTON...ST. GEORGE...SUMMERVILLE 516 AM EDT WED JUN 14 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO SLOWLY DIMINISH ACROSS THE REGION THIS MORNING AS TROPICAL DEPRESSION ALBERTO MOVES ACROSS THE SOUTH CAROLINA MIDLANDS. DRIVERS SHOULD STILL EXERCISE CAUTION ON ELEVATED BRIDGES THIS MORNING AS OCCASIONAL HIGH WIND GUSTS WILL MAKE FOR DIFFICULT DRIVING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this wind advisory went out at Jun 13, 5:17 AM EDT, 57 minutes earlier.
Area forecast discussion, Jun 13, 5:17 AM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
517 AM EDT TUE JUN 13 2006
.SHORT TERM /TODAY THROUGH WED NIGHT/...CURRENTLY AT THE SURFACE...A
NEARLY STATIONARY FRONTAL BOUNDARY STRETCHES FROM NEAR MYRTLE BEACH
WESTWARD INTO NORTHERN GA AND CENTRAL AL. FURTHER SOUTH...T.S.
ALBERTO CONTINUES TO PUSH NORTHWARD TOWARD THE FL PANHANDLE. IR SAT
AND RADAR IMAGERY SHOW A LARGE TROPICAL MOISTURE FEED EXTENDING FROM
THE CARIBBEAN NORTHWARD INTO SOUTHERN SECTIONS OF THE CWA. MAIN
SHORT TERM CONCERNS FOR TODAY WILL REVOLVE AROUND FLOODING
POTENTIAL...POSSIBILITY OF TORNADOES...AS WELL AS WIND IMPACTS FROM
T.S. ALBERTO.
TODAY AND TONIGHT...T.S. ALBERTO WILL CONTINUE TO PUSH NORTHWARD
TOWARD THE AREA...WITH LARGE TROPICAL MOISTURE FEED SHIFTING INTO
THE AREA. GIVEN SLOW MOTION OF SYSTEM AND EXPECTED TRACK JUST WEST
OF THE FORECAST AREA...EXPECT HEAVY RAINFALL ACROSS THE ENTIRE CWA.
HEAVY RAIN WILL BEGIN ACROSS SE GA THIS MORNING...THEN SHIFT
NORTHWARD INTO SC THIS AFTERNOON AND OVERNIGHT. RAINFALL AMOUNTS OF
3 TO 5 INCHES APPEAR LIKELY ACROSS THE AREA...WITH AMOUNTS IN EXCESS
OF 5 INCHES CERTAINLY NOT OUT OF THE QUESTION. THEREFORE...WILL
ISSUE A FLOOD WATCH FOR THE ENTIRE AREA FROM NOON TODAY THROUGH NOON
WED. WITH ABUNDANT CLOUD COVER EXPECTED ACROSS THE AREA TODAY...WILL
KEEP MAX TEMPS GENERALLY AROUND 80 TO THE LOWER 80S.
ATTENTION THEN TURNS TO TORNADO POTENTIAL ACROSS THE AREA. EHI
VALUES OF 1 TO 2...ALONG WITH 0-1 KM HELICITY VALUES APPROACHING 200
M2/S2 PUSH INTO SE GA ZONES BY MID-MORNING THEN INTO SC ZONES THIS
AFTERNOON. HIGHEST EHI AND 0-1 KM HELICITY VALUES PUSH OUT OF SE GA
THIS EVENING...AND EXIT SC ZONES TOWARD DAYBREAK WED. ALTHOUGH
1000-850 MB BULK SHEAR VALUES REMAIN GENERALLY BELOW 30 KT AS BEST
HELICITY/EHI VALUES ARE ENCOUNTERED...BEING IN THE FAVORABLE RIGHT
SIDE OF THE EXPECTED TRACK OF T.S. ALBERTO...ALONG WITH THE
POTENTIAL FOR SOME DRY SLOTTING ALONG THE COAST LATE THIS AFTERNOON
AND THIS EVENING...CERTAINLY CAN/T RULE OUT A FEW TORNADOES.
AS FOR WIND IMPACTS...AS T.S. ALBERTO TRACKS JUST TO THE WEST OF THE
FORECAST AREA TODAY AND TONIGHT...WINDS ARE EXPECTED TO INCREASE
ACROSS THE AREA. A TROPICAL STORM WARNING IS ALREADY IN EFFECT
FOR THE COASTAL COUNTIES OF GEORGIA...AND WILL GO AHEAD AND ISSUE A
TROPICAL STORM WARNING FOR THE SOUTH CAROLINA COASTAL COUNTIES AS
WELL. WILL ALSO HOIST WIND ADVISORIES FOR ALL INTERIOR COUNTIES WITH
WINDS OF 25 TO 35 MPH EXPECTED. STRONGEST WINDS ARE EXPECTED TO
IMPACT SOUTHEAST GEORGIA FROM LATE THIS AFTERNOON THROUGH
MIDNIGHT...AND FROM MIDNIGHT THROUGH MID MORNING WED ACROSS SOUTH
CAROLINA.
WED AND WED NIGHT...THE NAM/WRF/GFS ARE FINALLY COMING INTO GOOD
AGREEMENT...WITH EXPECTED EVOLUTION OF T.S. ALBERTO. SHORTWAVE
TROUGH WILL DIG SOUTHEASTWARD FROM THE OHIO VALLEY WED...PICKING UP
THE REMNANTS OF T.S. ALBERTO AND SHIFTING THE SYSTEM QUICKLY
NORTHEASTWARD AWAY FROM THE REGION AND INTO THE ATLANTIC BY WED
EVENING. HIGH PRESSURE WILL THEN BEGIN TO BUILD INTO THE REGION FROM
THE NORTH TOWARD DAYBREAK THU. WILL KEEP HIGHEST /CATEGORICAL/ POPS
ACROSS NORTHERN ZONES WED MORNING...WITH CHC POPS ACROSS SOUTHERN
ZONES...THEN DECREASE POPS INTO THE CHC RANGE ALL AREAS WED
AFTERNOON...AS ALBERTO CONTINUES TO PULL OFF TO THE NE AWAY FROM
THE REGION. EXPECT MORNING CLOUDS WILL GIVE WAY TO PARTLY CLOUDY
CONDITIONS WED AFTERNOON AS WINDS BECOME WESTERLY...HELPING TO DRY
THINGS OUT. WILL MAINTAIN SLGT CHC POPS WED EVENING AS ALBERTO
CONTINUES TO PULL FURTHER AWAY...THEN GO WITH A DRY FORECAST AFTER
MIDNIGHT. EXPECT MAX TEMPERATURES TO TOP OUT IN THE MID TO UPPER 80S
AWAY FROM THE COAST...WITH LOWS IN THE UPPER 60S TO LOW 70S.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...HIGH PRESSURE STILL LOOKS TO
BUILD INTO THE REGION THU AND REMAIN THE DOMINANT WEATHER FEATURE
THROUGH EARLY NEXT WEEK. NO CHANGES MADE TO THE EXTENDED PERIODS
WITH MORNING PACKAGE.
&&
.MARINE...
TS WARNING HAS BEEN ISSUED TO INCLUDE OUR ENTIRE MARINE FA.
WILL SHOW SIGNIFICANT INCREASE IN SPEEDS OVER PREVIOUS PACKAGE
IN SOUTH CAROLINA WATERS TO ACCOUNT FOR FETCH/OCEAN TRAJECTORY AND
LATEST TPC GUIDANCE. WE HAVE PLAYED SEA HEIGHTS A BIT HIGHER AS
WELL..ESPECIALLY IN OUR OUTER GEORGIA WATERS. AS THE EXTRATROPICAL
SYSTEM PULLS AWAY ON WED...WE KEPT GUSTY SW WINDS FOR SOUTH CAROLINA
WATERS...BUT OVERALL TRENDED WINDS DOWN LATE WED AND WED NIGHT
WITH A BLEND OF THE GFS AND NAM SOLUTIONS.
&&
.AVIATION...
A DECLINING SCENARIO FOR AVIATION INTERESTS AS DEEP TROPICAL
MOISTURE TRANSPORTS NWD INTO THE REGION. WITH TROPICAL SYSTEM
WE WERE NOT GOING TO COMMIT ON LONG PERIODS OF CB MENTIONS...
PREFER TO KEEP THE PCPN FORM STEADIER WITH TIME. ALSO INCREASING
E TO SE WINDS AT BOTH TERMS AND WIND SHEAR WILL LIKELY BE NEEDED AS
REGIONAL VAD WIND PROFILES AND 12Z SOUNDINGS BEGIN TO SHOW A
CLEARER PICTURE OF THE INITIAL MORNING FLOW STRUCTURE.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...TROPICAL STORM WARNING FOR GAZ116>119-138>141.
FLOOD WATCH FOR GAZ087-088-099>101-114>119-137>141 FROM
NOON TODAY TO NOON WEDNESDAY.
WIND ADVISORY FOR GAZ087-088-099>101-114-115-137 FROM NOON
TODAY TO 4 PM WEDNESDAY.
SC...FLOOD WATCH FOR SCZ040-042>045-047>051 FROM NOON TODAY TO
NOON WEDNESDAY.
WIND ADVISORY FOR SCZ040-042-044-045 FROM NOON TODAY TO 4 PM
WEDNESDAY.
TROPICAL STORM WARNING FOR SCZ043-047>051.
MARINE...TROPICAL STORM WARNING FOR AMZ330-350-352-354-374.
&&
JRJ/24Hazardous weather outlook, Jun 12, 7:00 PM EDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 700 PM EDT MON JUN 12 2006 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-131000- CHARLESTON HARBOR-WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM... INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN- CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 700 PM EDT MON JUN 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. ...TROPICAL STORM WARNING IN EFFECT FOR COASTAL SOUTHEAST GEORGIA... .DAY ONE...TONIGHT. .STRONG TO SEVERE THUNDERSTORMS...ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE THIS EVENING AND TONIGHT. LARGE HAIL AND LOCALIZED DAMAGING WINDS WILL BE THE MAIN HAZARDS. REFER TO THE DAY ONE CONVECTIVE OUTLOOK FROM THE STORM PREDICTION CENTER FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. .RIP CURRENTS...RIP CURRENTS WILL BE INCREASING ALONG THE SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA BEACHES ON TUESDAY AS STRONG ONSHORE FLOW DEVELOPS AHEAD OF ALBERTO. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR ADDITIONAL INFORMATION. .TROPICAL WEATHER...TROPICAL STORM ALBERTO IS EXPECTED TO HAVE AN IMPACT ON THE WEATHER IN SOUTHEAST GEORGIA AND SOUTH CAROLINA AND THE ADJACENT COASTAL WATERS FROM TUESDAY TO WEDNESDAY. TROPICAL STORM FORCE WINDS ARE EXPECTED TO IMPACT COASTAL AREAS OF GEORGIA ON TUESDAY AND TUESDAY NIGHT. IN ADDITION...STRONG ONSHORE WINDS WILL INCREASE TIDES TO 1 TO 2 FEET ABOVE NORMAL. HEAVY RAINS OF 3 TO 5 INCHES ARE POSSIBLE ACROSS GEORGIA AND 2 TO 4 INCHES IN SOUTHEAST SOUTH CAROLINA. PLEASE REFER TO THE LATEST TROPICAL CYCLONE PRODUCTS ISSUED BY THE NATIONAL HURRICANE CENTER AND THE LOCAL HURRICANE STATEMENTS FROM THE CHARLESTON NATIONAL WEATHER SERVICE OFFICE FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. PY
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:38 AM EDT | Flood Watch | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 22 hr |
| Jun 13, 11:00 AM EDT | Special Marine Warning | CHS | 60 min | |
| Jun 13, 12:05 PM EDT | Tornado Warning | CHS | Chatham | 25 min |
| Jun 13, 3:04 PM EDT | Special Marine Warning | CHS | 26 min | |
| Jun 13, 3:14 PM EDT | Tornado Warning | CHS | Tattnall | 46 min |
| Jun 13, 4:33 PM EDT | Tornado Warning | CHS | Effingham | 42 min |
| Jun 13, 5:29 PM EDT | Tornado Warning | CHS | Screven | 46 min |
| Jun 13, 5:40 PM EDT | Special Marine Warning | CHS | 95 min | |
| Jun 13, 5:52 PM EDT | Tornado Warning | CHS | Bulloch | 38 min |
| Jun 13, 1:34 PM EDT | Tornado Warning | CHS | Jasper | 26 min |
| Jun 13, 2:19 PM EDT | Tornado Warning | CHS | Beaufort | 41 min |
| Jun 13, 6:32 PM EDT | Tornado Warning | CHS | Charleston | 43 min |
| Jun 13, 6:44 PM EDT | Tornado Warning | CHS | Jasper | 46 min |
| Jun 13, 6:56 PM EDT | Tornado Warning | CHS | Allendale | 34 min |
| Jun 13, 7:34 PM EDT | Tornado Warning | CHS | Charleston | 26 min |
| Jun 13, 7:59 PM EDT | Tornado Warning | CHS | Berkeley, Charleston | 61 min |
Nearby
Wind Advisories in Georgia, 2006Wind Advisories in South Carolina, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.